# SDR ASAA1148987

- Difficulty date: January 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815154
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 560 653 RBL 45 HAS BROKEN LUGS.  REMOVED AND REPLACED SEAT TRACK IAW B737 400 SRM 51 40 02 AND B737 400 AMM 20 50 11 912 002.
